# SDR DLM88070590

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,613 hours, 36,956 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497501
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, TWO DELAMINATED AREAS WERE FOUND ON LHS ELEVATOR ANTI FLOAT TAB BETWEEN 202 AND 216.5.  AREA WAS REPAIRED PER BOEING INSTRUCTIONS AS CONTAINED IN 461319-14.
